Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 53, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 7:42 PM CDT for Ellis County, Navarro County, Texas. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 7:42 PM CDT (00:42 UTC)
- Expired
- May 11, 2015, 12:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ellis County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:16 PM CDT | FLOOD | Italy, TX | REPORT OF WATER IN HOMES IN ITALY. |
| May 10, 8:18 PM CDT | FLASH FLOOD | Avalon, TX | STREET FLOODING REPORTED IN AVALON. |
| May 10, 8:33 PM CDT | FLASH FLOOD | Ennis, TX | STREET FLOODING REPORTED IN ENNIS. |
| May 10, 8:56 PM CDT | FLASH FLOOD | Dawson, TX | STREET FLOODING REPORTED IN DAWSON. |
| May 10, 9:44 PM CDT | FLASH FLOOD | Corsicana, TX | HIGH WATER RESCUES UNDERWAY IN CORSICANA AND ALONG INTERSTATE 45 SOUTH OF CORSICANA. |
| May 10, 10:06 PM CDT | FLASH FLOOD | Corsicana, TX | NUMEROUS STALLED CARS ON BUSINESS 45 IN CORSICANA |
| May 11, 12:15 AM CDT | FLOOD | 5 S Ennis, TX | RESIDUAL FLOODING STILL OCCURRING ON FM985 AT MCCRADY RD, OTHERWISE EARILER FLOOD WATERS HAVE RECEDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
361
WGUS54 KFWD 110042
FFWFWD
TXC139-349-110515-
/O.NEW.KFWD.FF.W.0053.150511T0042Z-150511T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1215 AM CDT
* AT 739 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
IN ITALY IN SOUTHWESTERN ELLIS COUNTY.
VERY HEAVY RAIN WILL CONTINUE SPREADING ACROSS ELLIS AND NAVARRO
COUNTIES. ALTHOUGH THE BULK OF THE HEAVIEST RAIN WILL IMPACT NAVARRO
COUNTY...MUCH OF ELLIS COUNTY REMAINS SOGGY FROM PREVIOUS HEAVY
RAIN...AND ANY ADDITIONAL RAINFALL THERE COULD RESULT IN FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3180 9650 3181 9672 3207 9689 3205 9694
3226 9709 3255 9709 3254 9651 3245 9650
3241 9644 3235 9645 3230 9630 3226 9629
3225 9624 3220 9619 3222 9615 3218 9618
3215 9610 3210 9612 3208 9606 3201 9605
$$
256 follow-up statements
193
WGUS74 KFWD 110124
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT SUN MAY 10 2015
TXC139-349-110515-
/O.CON.KFWD.FF.W.0053.000000T0000Z-150511T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
824 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
ELLIS AND NAVARRO COUNTIES...
AT 820 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLOODED HOMES IN
ITALY. IN ADDITION...STREET FLOODING IS OCCURRING IN AVALON. BOTH OF
THESE COMMUNITIES ARE IN SOUTHERN ELLIS COUNTY.
FLASH FLOODING IS ALSO EXPECTED IN NAVARRO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. THE BANKS OF CREEKS AND STREAMS...AS
WELL AS CULVERTS...CAN BECOME UNSTABLE AND UNSAFE.
&&
LAT...LON 3180 9650 3181 9672 3207 9689 3205 9694
3226 9709 3255 9709 3254 9651 3245 9650
3241 9644 3235 9645 3230 9630 3226 9629
3225 9624 3220 9619 3222 9615 3218 9618
3215 9610 3210 9612 3208 9606 3201 9605
$$
25063
WGUS74 KFWD 110135
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT SUN MAY 10 2015
TXC139-349-110515-
/O.CON.KFWD.FF.W.0053.000000T0000Z-150511T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
835 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
ELLIS AND NAVARRO COUNTIES...
AT 834 PM CDT...TRAINED WEATHER SPOTTERS REPORTED STREET FLOODING IN
THE CITY OF ENNIS. FLASH FLOODING IS ALSO OCCURRING IN ITALY AND
AVALON. ALL OF THESE COMMUNITIES ARE IN ELLIS COUNTY.
FLASH FLOODING IS ALSO EXPECTED IN NAVARRO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9650 3181 9672 3207 9689 3205 9694
3226 9709 3255 9709 3254 9651 3245 9650
3241 9644 3235 9645 3230 9630 3226 9629
3225 9624 3220 9619 3222 9615 3218 9618
3215 9610 3210 9612 3208 9606 3201 9605
$$
25204
WGUS74 KFWD 110202
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT SUN MAY 10 2015
TXC139-349-110515-
/O.CON.KFWD.FF.W.0053.000000T0000Z-150511T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
902 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
ELLIS AND NAVARRO COUNTIES...
AT 859 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN THE
TOWN OF DAWSON IN SOUTHERN NAVARRO COUNTY. IN ADDITION...A TRAINED
SPOTTER REPORTED FLOODING AT THE INTERSECTION OF STATE HIGHWAY 31
AND BUSINESS 45. THIS IS A SIGNIFICANT INTERSECTION IN THE CENTER OF
CORSICANA...ALSO KNOWN AS THE INTERSECTION OF 7TH STREET AND 7TH
AVENUE.
IN ELLIS COUNTY...FLASH FLOODING CONTINUES IN ENNIS...ITALY...AND
AVALON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3180 9650 3181 9672 3207 9689 3205 9694
3226 9709 3255 9709 3254 9651 3245 9650
3241 9644 3235 9645 3230 9630 3226 9629
3225 9624 3220 9619 3222 9615 3218 9618
3215 9610 3210 9612 3208 9606 3201 9605
$$
25530
WGUS74 KFWD 110239
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT SUN MAY 10 2015
TXC139-349-110515-
/O.CON.KFWD.FF.W.0053.000000T0000Z-150511T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
939 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
ELLIS AND NAVARRO COUNTIES...
AT 935 PM CDT...THE PUBLIC REPORTED TWO STALLED CARS ON STATE
HIGHWAY 31...ALSO KNOWN AS 7TH AVENUE...IN THE CITY OF CORSICANA.
THIS IS AT ITS INTERSECTION WITH BUSINESS 45...ALSO KNOWN AS 7TH
STREET.
STREET FLOODING CONTINUES IN ENNIS...ITALY...AND AVALON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3180 9650 3181 9672 3207 9689 3205 9694
3226 9709 3255 9709 3254 9651 3245 9650
3241 9644 3235 9645 3230 9630 3226 9629
3225 9624 3220 9619 3222 9615 3218 9618
3215 9610 3210 9612 3208 9606 3201 9605
$$
25141
WGUS74 KFWD 110317
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT SUN MAY 10 2015
TXC139-349-110515-
/O.CON.KFWD.FF.W.0053.000000T0000Z-150511T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
1017 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
ELLIS AND NAVARRO COUNTIES...
AT 1011 PM CDT...NUMEROUS ROADS WERE FLOODED ACROSS ELLIS AND
NAVARRO COUNTIES. IN ADDITION...THUNDERSTORMS WITH EXTREMELY HEAVY
RAIN WILL ONLY EXACERBATE FLOODING. PEOPLE LIVING IN LOW LYING AREAS
MAY START TO SEE FLOODING IN THEIR HOMES. TAKE ACTION NOW IF YOUR
HOME IS SUBJECT TO FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3180 9650 3181 9672 3207 9689 3205 9694
3226 9709 3255 9709 3254 9651 3245 9650
3241 9644 3235 9645 3230 9630 3226 9629
3225 9624 3220 9619 3222 9615 3218 9618
3215 9610 3210 9612 3208 9606 3201 9605
$$
25053
WGUS74 KFWD 110327 CCA
FFSFWD
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
1027 PM CDT SUN MAY 10 2015
TXC139-349-110515-
/O.COR.KFWD.FF.W.0053.000000T0000Z-150511T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-NAVARRO TX-
1027 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
ELLIS AND NAVARRO COUNTIES...
AT 1025 PM CDT...NUMEROUS ROADS WERE FLOODED ACROSS ELLIS AND
NAVARRO COUNTIES. IN ADDITION...THUNDERSTORMS WITH EXTREMELY HEAVY
RAIN WILL ONLY EXACERBATE FLOODING ACROSS NAVARRO COUNTY. PEOPLE IN
NAVARRO COUNTY LIVING IN LOW LYING AREAS MAY START TO SEE FLOODING
IN THEIR HOMES. TAKE ACTION NOW IF YOUR HOME IS SUBJECT TO FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9650 3181 9672 3207 9689 3205 9694
3226 9709 3255 9709 3254 9651 3245 9650
3241 9644 3235 9645 3230 9630 3226 9629
3225 9624 3220 9619 3222 9615 3218 9618
3215 9610 3210 9612 3208 9606 3201 9605
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 7:09 PM CDT, 33 minutes earlier.
Area forecast discussion, May 10, 7:09 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 709 PM CDT SUN MAY 10 2015 .AVIATION... /00Z TAFS/ YET ANOTHER ACTIVE DAY AND CHALLENGES WITH REGARD TO CONVECTIVE TIMING INTO ALL TERMINALS...AS THE PERSISTENT UPPER LOW FINALLY SHOWS SIGNS OF LIFTING NORTHEAST OVER THE NORTHERN PLAINS. A COLD FRONT WAS SEEN MOVING INTO THE KABI/KSPS AREAS ATTM. LINEAR FORCING WILL HOLD ACROSS THE AREA TONIGHT WITH MOST HIGH RES MODELS PROGRESSING CONVECTIVE ACTIVITY TO THE EAST OF I-35 BY MIDNIGHT AND INTO THE OVERNIGHT...OUTSIDE OF THE NAM WHICH HOLDS SOME ISOLATED ELEVATED ACTIVITY BACK W/SW OF WACO OVERNIGHT. WE WILL TIME CONVECTION THROUGH ALL TERMINALS THROUGH 03Z WITH POSSIBLE MVFR CONDITIONS. A PRE-FRONTAL TROUGH WILL ARRIVE BY MIDNIGHT AT DFW TERMINALS SHIFTING WINDS LIGHT W/SW LESS THAN 10 KTS...WHILE BEING DELAYED 3-4 HOURS AT WACO. AHEAD OF THE SURFACE TROUGH WINDS WILL BE S/SE 10-15 KTS. THE FROPA WILL GENERALLY OCCUR BETWEEN 09Z-12Z AT ALL TERMINALS WITH WINDS BECOMING NW NEAR 10 KTS...THOUGH IT MAY OCCUR SOONER ACROSS THE DFW AREA. WE/LL MONITOR FROPA TRENDS CLOSELY FOR CONVERSION TO N FLOW. OTHERWISE...EXPECT CONDITIONS TO BE VFR THROUGH 05Z-06Z...WITH POTENTIAL FOR MVFR CIGS AND/OR VSBYS OVERNIGHT. MAIN CHALLENGE WILL BE IF SKIES CLEAR MORE THAN EXPECTED AROUND AND AFTER FROPA BEFORE SUNRISE MONDAY MORNING. WITH STANDING WATER AND A LOT OF WET SOIL...WE CANNOT RULE OUT BRIEF IFR FORMATION EARLY MONDAY MORNING. A LOT WILL DEPEND ON CLEARING AND WIND SPEEDS BY 12Z MONDAY AND WE HOPE TO HAVE BETTER CONFIDENCE ON TRENDS LEADING UP TO THE 06Z AND 12Z TAF SETS. 05/ && .PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/ ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 70 20 20 40 50 WACO, TX 65 82 57 72 60 / 80 40 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 70 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 80 20 10 40 50 DALLAS, TX 62 80 57 73 59 / 80 20 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 40 40 40 50 TEMPLE, TX 66 84 58 69 62 / 80 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 50 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 05/79
Hazardous weather outlook, May 10, 3:44 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WHICH WILL RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 5:53 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG 5 NW CLIFTON 31.83N 97.64W
05/10/2015 BOSQUE TX EMERGENCY MNGR
BARN WAS DAMAGED ON ROUTE 6 BETWEEN CLIFTON AND
MERIDIAN.Local storm report, May 10, 5:54 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 5 NW CLIFTON 31.83N 97.64W
05/10/2015 E1.75 INCH BOSQUE TX EMERGENCY MNGR
HAIL UP TO THE SIZE OF GOLF BALLS REPORTED BETWEEN
MERIDIAN AND CLIFTON ON ROUTE 6.Special weather statement, May 10, 6:05 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT SUN MAY 10 2015
TXZ091-101-102-102345-
MONTAGUE TX-WISE TX-JACK TX-
605 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WISE...MONTAGUE AND
JACK COUNTIES UNTIL 645 PM CDT...
AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ACROSS MONTAGUE AND JACK COUNTIES...MOVING NORTH AT 30
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAINFALL MAY LEAD TO AREAS OF FLOODING IN
LOCATIONS THAT HAVE VERY SATURATED GROUNDS.
LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...BOWIE...JACKSBORO...NOCONA...ALVORD...ST. JO...CHICO...
BRYSON...STONEBURG...FORESTBURG...SUNSET...BOONSVILLE...NEWPORT...
RUNAWAY BAY AND LAKE BRIDGEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3390 9758 3392 9750 3352 9749 3301 9791
3301 9841 3324 9842 3347 9820 3347 9798
3369 9798 3374 9793 3396 9760
TIME...MOT...LOC 2304Z 202DEG 24KT 3359 9771
JLDUNNLocal storm report, May 10, 6:40 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL CARL'S CORNER 32.09N 97.04W
05/10/2015 E1.00 INCH HILL TX TRAINED SPOTTER
QUARTER SIZED HAIL NEAR THE I35W/I35E SPLIT AT CARL'S
CORNER.Local storm report, May 10, 7:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 5 N BYNUM 32.04N 97.00W
05/10/2015 HILL TX TRAINED SPOTTER
MULTIPLE LARGE TREES AND BRANCHES DOWN ACROSS HWY AT
THIS LOCATION.Local storm report, May 10, 7:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TORNADO BRANDON 32.05N 96.97W
05/10/2015 HILL TX STORM CHASER
DELAYED REPORT FROM 7:20 PM...STORM CHASER SHOWED VIDEO OF
TORNADO NEAR THE COMMUNITY OF BRANDON.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan, Navarro | 53 min |
| May 10, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 10, 7:28 PM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 10, 7:29 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 31 min |
| May 10, 7:37 PM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| May 10, 7:41 PM CDT | Tornado Warning | FWD | Hill, Navarro | 49 min |
| May 10, 7:53 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 37 min |
| May 10, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 53 min |
| May 10, 8:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 10, 8:50 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 10, 8:54 PM CDT | River Flood Warning | FWD | Comanche | 34 hr |
| May 10, 8:55 PM CDT | Tornado Warning | FWD | Van Zandt | 35 min |
| May 10, 9:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Rains | 41 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 10, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 61 min |
| May 10, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 66 min |
| May 10, 10:09 PM CDT | Tornado Warning | FWD | Van Zandt | 36 min |
| May 10, 10:19 PM CDT | Special Weather Statement | FWD | Lampasas | 41 min |
| May 10, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 64 min |
| May 10, 10:48 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 10, 10:58 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| May 10, 11:14 PM CDT | Areal Flood Warning | FWD | Cooke, Denton | 9 hr |
| May 10, 11:20 PM CDT | Areal Flood Warning | FWD | Grayson | 9 hr |
| May 10, 11:20 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 40 min |
| May 11, 12:02 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| May 11, 12:02 AM CDT | Special Weather Statement | FWD | Lampasas | 43 min |
| May 11, 12:05 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 11, 12:05 AM CDT | Special Weather Statement | FWD | Anderson | 40 min |
| May 11, 12:13 AM CDT | Areal Flood Warning | FWD | Ellis | 6 hr |
| May 11, 12:14 AM CDT | Tornado Warning | FWD | Anderson | 31 min |
| May 11, 12:30 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Leon and 5 more | 6 hr |
| May 11, 12:51 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| May 11, 12:55 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| May 11, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 51 min |
| May 11, 1:35 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 11, 1:57 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 6 hr |
| May 11, 2:08 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 37 min |
| May 11, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| May 11, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 64 min |
| May 11, 3:00 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Limestone | 54 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Leon, Robertson | 13 days |
| May 11, 3:11 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 49 min |
| May 11, 4:00 AM CDT | Areal Flood Warning | FWD | Freestone, Limestone | 6 hr |
| May 11, 4:41 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 5:14 AM CDT | Special Weather Statement | FWD | Milam | 46 min |
| May 11, 5:23 AM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 11, 5:59 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 9:18 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 6 hr |
| May 11, 9:48 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 58 days |
| May 11, 10:46 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 3:56 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 52 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.